# SDR 20001026SH013

- Difficulty date: October 4, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N914FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0014
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Chafed
- Location: Fuel Reservoir
- Part time: 7,440 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLDING SEAL TO LONGERON HAD THE END RUBBING AGAINST THE FUEL LINE THAT FEEDS THE RESERVOIR.   (X)
